# SDR UALA2013070204622

- Difficulty date: June 29, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 65,010 hours, 23,801 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Reads Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DOOR ASSIST BOTTLE PRESSURE NOT IN LIMITS, LOW.   SERVICED ASSIST BOTTLE.
